# SDR SWAA2021052533959

- Difficulty date: December 2, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 51,736 hours, 26,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED ON BS 500D AT LEVEL STR 19L FWD CARGO COMPARTMENT / REPLACED GUSSET LOCATED ON BS500D AT LEVEL STR.19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 REV.- ON SRM NOT FOUND ALLOWABLE DAMAGE MUST BE REPLACE PART NUMBER USED 143A9481-6
